All Journal Entries Journals
Previous | Next

I am so confused????????

Aug 14, 2009 - 2 comments

I take 60 mgs of morphine twice a day, have for a long time, I have health issues. I decided a last week I was tired of taking all this medicine, I take others as well, the mophine being the only narcotic. SO I decided to quit c/t. I made it 7 days, was sweating like a pig, cold one minute, hot the next, crawling skin but I thought I could do this, I am always giving advise. Finally on Tuesday of this week, I thought I was gonna die, I should be feeling better not worse, my b/p was off the wall. I finally gave in and went to a little clinic in the town close by. The doctor was old but I had heard he also subscibed suboxone and decided that was what I needed. I know the route, 21 days no more. So I drove my self there, as I walked in to fill out the paperwork the nurse took one look at me and took me back, she took my b/p and even pull the doctor from the room with another patient. They gave me a shot and continued to check my b/p every 5 to 10 minutes. Finally when they got it down to a normal range I saw the doctor and explained I was tired of taking the morphine and wanted to go on suboxone for 21 days. He told me I couldnt, that suboxone wouldnt help me being on such a high dose of morphine, what a minute I thought people on herion and methadone used suboxone and those drugs are so much stronger than morphine. He told me I had to go back on the morphine, I told him I had thrown it away I was so determined to quit. Living in the county I do, no doctor subscribes narcotics. I have to drive 30 miles away to the doctor I was seeing before to get them. This doctor immediately wrote me another script and even called the pharmacy that was getting ready to close and advised that they wait on me, stating I couldnt wait until the next day.  I guess my question was this? why couldnt I take suboxone? I guess my health issues are too bad to ever get off morphine and that makes me sad. I don't like feeling bad or hurting but am so tired of taking all this medication. Thanks for letting me vent. If anyone has any information of suboxone I would appreciate it, but know I will never stop the morphine again.

Comments
Post a Comment
1113012 tn?1258589231
by hartley78, Nov 22, 2009
The reason your BP was so out of wack was because of the withdrawals. You need to see a suboxone dr. and get a plan on how to taper off of morphine and get on suboxone. I have been on suboxone for a year. it saved my life.

1149127 tn?1268128624
by pauyurijon, Jan 04, 2010
hope you get over morphine soon.. take care a lot!

Post a Comment